# SDR EIA2006194

- Difficulty date: July 29, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,498 hours, 20,720 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SPAR WEB AT LOWER CHORD ILES 1071 HAS CORROSION.  REMOVED CORROSION PER B747 SRM 51-10-01 & 57-10-01.  FABRICATED AND INSTALLED REPAIR PER ECRA 470-57-284-2.
